Couldn't find what you looking for?

TRY OUR SEARCH!

My 93 year old Mother has been taking Trazodone for over a week because of not sleeping due to pain from falls. She has been on 50 mg. Her mind seems worst than ever....seeing things...memory loss. Thinking it might be the Trazodone and wondered if I stopped her medication if she would have any withdrawal symptoms since she has only used it for a week. Anyone have an answer ?

 

Loading...

Oh my ,sorry about the sleeping problem.  I think that Doctors tell you trazodone is a sleeping aid but it is an antidepressant.  The withdrawals are not a pleasant thing to go through.  I tried to get off of it and after 3 or 4 days I was in bad shape.  Get her off of it now before she gets severely dependant.  It will be better to take something like ambien for sleep.

Reply

Loading...

I took 50-200 of trazodone for sleep for years, and stopped when it occurred to me (duh!) that it might be the reason I was sleepy during the day.  I had also had a lot of trouble with myalgia (muscle pain).  I stopped taking it about 10 days ago, with not problems at all.  No, I am not sleeping that well, but I feel alert and fine during the day.  No jitters, no anxiety, none of that.  Interestingly, I have had no myalgia either.  I'm not sure the myalgia was caused by the trazodone because there are always too many variables to isolate, but I'm happy!

Reply

Loading...


THANKS FOR SHARING
Reply

Loading...


I've been on trazodone for 1 year now taking 150 to 300mg @ bedtime. I've been having terrible upper thigh pain and and groin pain. Researching online I wanted to contact you about how long a time it took after discontinuing trazodone that your pain (myalgia) subsided and it it went completely away.
Reply

Loading...